# SDR UPS08M51811

- Difficulty date: February 19, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C FOUND CORROSION ON NR 20 LT BARREL NUT BORE HOLE, UPPER HORIZ STAB.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR BUSHING PER E.O. MD11-5510-19409-M. BUSHING O.D. 1.037 BORE I.D. 1.035.
